# SDR DALA2015020600939

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Condition: Corroded
- Location: Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET TO ATTACH ROD OF FWD AIRSTAIR DOOR LATCH MECHANISM CABIN CONTROL.  BRACKET UNSERVICEABLE DUE TO EXCESSIVE CORROSION BRACKET WAS REPLACED FOR NEW BRACKET IAW AMM 20-30-01-201.
